# SDR A6WA200440164

- Difficulty date: October 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 5614414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484 LT SIDE IS CRACKED NEAR RADIUS OF ATTACHMENT FLANGE AT LBL36.  CUT AWAY DAMAGED ATTACHMENT ANGLE.  PERFORMED LPI TO ENSURE NO CRACKS EXIST, FAB REPLACEMENT ANGLE FROM 6144-14 AND INSTALLED USING SOLID RIVETS AND HI-LITE FASTENERS.  ALL WORK DONE IAW REO 601R53-41-059, REV A AND BRAS.  STANDARD REPAIR 601R5.
